How To Overcome Red Acne After Using Topical Acne Medication?
noon, I have been using Vitacid for 2 weeks. succession disappeared but now instead appearing acne nodules almost every week. and reddened pimples like inflammation. what emergency steps should I take? stop using? or wear a lemon juice mask? thank you please help
The topical medication you are using contains topical retinoids / retinoic acid / tretinoin. This medication is used to treat acne, even out skin texture, and reduce fine lines. Please note that this drug is a prescription drug and should be used under a doctor's supervision.
Retinoids have several side effects, namely making the skin more sensitive to the sun, red, sore, peeling, blistered, feeling hot, leaving dark or light marks on the skin, and sometimes purging. Purging is a condition of worsening of the skin before it gets better which can occur due to the use of active ingredients on the skin, for example retinoids, AHA, BHA. Purging can include more pimples, pimples, and blackheads. The purging period can be different for each person, can be several days to several weeks or even months. If a severe purging complaint appears, additional handling by a dermatologist is needed.
If when you use retinoids, more acne appears, the best step you can take is to see a dermatologist so that you can confirm your skin condition first and the doctor can provide further treatment that is more appropriate for you.
While waiting to see the doctor, you can do the following tips:
Replace all other skincare with hypoallergenic and light skincare as possible Use a non-comedogenic sunscreen Avoid sun exposure while wearing retinoids cosmetics / facial makeup Avoid using lemon juice because it can further irritate the skin (the nature of lemon water and retinoids both remove dead skin cells / exfoliate) Use a mild non-comedogenic moisturizer. Hope it can help you,